# SDR UIEA2019091805532

- Difficulty date: September 18, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,957 hours, 21,670 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATING INSUFFUCUENT PSI FOR ENGINE START. LESS THAN 15 PSI, ADP WAS IN OFF POSITION. TRANSFERRED TO MDDR 117929 IAW DDG 49-11-01A, CAT 'C', DUE 29SEP19. MCC NOTIFIED AND PLACARDS INSTALLED. LP 1211031 - M1: AMENDED DDG 49-11-01A TO NEW DDG. REF 49-11-01-01. APU PNUMATIC FUNCTION ONLY INOP. APU ELECTRICAL WORKS NORMAL. LP 1211040 - M4: APU PNEUMATIC OPS CHECK NORMAL PER AMM 36-10-00. ACCOMPLISHED APU BITE PER FIM 49-11-00 TASK 958. NO FAULTS NOTED. ACCOMPLISHED ENG RUN UP PER AMM 71-00-00. THIS CLEARS MDDR 117929. PLACARD REMOVED. CONFIRMED ADP SYS OFF. NO LEAKS. GOOD PNEUMATIC PRESSURE DURING RUN.
